RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 2, Pages 457–472 (Mi smj2098)  

Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit

A. A. Yakovlev

Ufa State Aviation Technical University, Chair of Mathematics, Ufa

Abstract: We obtain the adiabatic asymptotics of the distribution function of the spectrum of the Laplace operator on a Riemannian Sol-manifold with a one-dimensional invariant foliation.

Keywords: Laplace operator, Sol-manifold, foliation, operator trace, distribution function of the spectrum, adiabatic limit.

Full text: PDF file (365 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:2, 370–382

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 13.12.2008

Citation: A. A. Yakovlev, “Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit”, Sibirsk. Mat. Zh., 51:2 (2010), 457–472; Siberian Math. J., 51:2 (2010), 370–382

Citation in format AMSBIB
\Bibitem{Yak10}
\by A.~A.~Yakovlev
\paper Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 2
\pages 457--472
\mathnet{http://mi.mathnet.ru/smj2098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668112}
\elib{http://elibrary.ru/item.asp?id=15505458}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 2
\pages 370--382
\crossref{https://doi.org/10.1007/s11202-010-0038-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276746000019}
\elib{http://elibrary.ru/item.asp?id=15324552}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952078823}


Linking options:
  • http://mi.mathnet.ru/eng/smj2098
  • http://mi.mathnet.ru/eng/smj/v51/i2/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:212
    Full text:48
    References:55
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019